Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient

Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient

Model: Equate

Brand: Equate

(235) 2 shops 1 products

Detailed product description

If allergy symptoms impact your daily life, kick them to the curb with Equate Dye-Free Allergy Relief Softgels. Each of our allergy relief softgels contains 25mg of diphenhydramine HCl, a powerful antihistamine that temporarily relieves runny nose, sneezing, itchy, watery eyes, and itching of the nose and throat due to hay fever. This medication can also relieve a runny nose and sneezing due to the common cold. The average adult dose is one to two tablets every four to six hours, not to exceed six doses within 24 hours. Breathe easier when hay fever hits with Equate Dye-Free Allergy Relief Softgels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Relief Softgels with Diphenhydramine Hcl 25mg Antihistamine, 24 Count Diphenhydramine HCl, 25mg 24 softgels Relieves sneezing, itchy, watery eyes, runny nose, and itchy throat Compare to Benadryl Dye-Free Allergy Liqui-Gels active ingredients Antihistamine


Compare buying offers

Last updated: 2025-05-18 16:36:55
Search
Amazon Amazon

$3.48
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional product information

Product Id 424605
User Reviews and Ratings 4.6 (235 ratings) 4.6 out of 5 stars
UPC 681131433518

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate Allergy Relief Diphenhydramine HCl 25mg Antihistamine Softgels, 24 Count, Compare to Benadryl® Allergy Ultratab® Active Ingredient
Reviews: 235
Ratings: (235)
Price:
$3.48 on walmart
235 (4.6)
$3.48 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward